New Numerical Approach for Solution of Nonlinear Differential Equations

Jumah Aswad Zarnan, Wafaa Mustafa Hameed, Asan Baker Kanbar


Nonlinear differential equations extensively used mathematical models for many interesting and important phenomena observed in numerous areas of science and technology. They are inspired by problems in diverse fields such as economics, biology, fluid dynamics, physics, differential geometry, engineering, control theory, materials science, and quantum mechanics. This special issue aims to highlight recent developments in methods and applications of nonlinear differential equations. In addition, there are papers analyzing equations that arise in engineering, classical and fluid mechanics, and finance. In this paper, we present a new numerical approach, which is concerned with the solutions of Nonlinear Differential Equations determined by a new approximation system based on inverse Laplace transforms using Chebyshev polynomials functional matrix of integration. The obtained solutions are novel, and previous literature lacks such derivations. The reliability and accuracy of our approach were shown by comparing our derived solutions with solutions obtained by other existing methods. The efficiency of the proposed numerical technique is exhibited through graphical illustrations and results drafted in tabular form for specific values of the parameters to validate the numerical investigation. The system capability is clarified through several standard nonlinear differential equations: Duffing, Van der Pol, Blasius, and Haul. The numerical results illustrate that the estimated result is in good agreement with exact or numerical styles available in literature whenever the exact results are unknown. Errors estimation to the corresponding numerical scheme also is carried out.


Keywords: operational matrix, Chebyshev polynomials, integral equation, approximation.

Full Text:



WU J L, CHEN C H, & CHEN C F. Numerical inversion of Laplace transform using Haar wavelet operational matrices. IEEE Transactions on Circuit and systems-I: Fundamental Theory and Applications, 2001, 48: 120-122.

ZARNAN J A, HAMEED W M, & KANBAR A B. A Novel Approach for the Solution of a Love’s Integral Equations Using Chebyshev Polynomials. International Journal of Advances in Applies Mathematics and Mechanics, 2020, 7(3): 96-101.

SAHU P K, & MALLICK B. Approximate solution of fractional order Lane{Emden type differential equation by orthonormal Bernoulli’s polynomials, International Journal of Applied and Computational Mathematics, 2019, 5: 1-9.

BEHROOZIFAR M, & HABIBI N. A numerical approach for solving a class of fractional optimal control problems via operational matrix Bernoulli polynomials, Journal of Vibration and Control, 2017: 1-18.

BOTA C. The approximation of solutions for second-order nonlinear oscillators using the polynomial least square method. Journal of Nonlinear Sciences and Applications, 2017, 10: 234-242.

RAZZAK M A. A simple harmonic balance method for solving strongly nonlinear oscillators. Journal of the Association of Arab Universities for Basic and Applied Sciences, 2016, 21: 68-76.

OZTURK Y, & GULSU M. The approximate solution of high-order nonlinear ordinary differential equations by improved collocation method with terms of shifted Chebyshev polynomials. International Journal of Applied and Computational Mathematics, 2016, 2: 519-531.

RASEDEE A F N, SATHAR M H A, ISHAK N, et al. Solution for nonlinear Du_ng oscillator using variable order variable stepsize block method, Mathematika, 2017, 33: 165-175.

KHATAYBEH S N, HASHIM I, & ALSHBOOL M. Solving directly third-order ODEs using operational matrices of Bernstein polynomials method with applications to fluid flow equations, Journal of King Saud University Science, 2018: 1-5.

LI L, LI Y, and HUANG Q. Fractional Order Chebyshev Cardinal Functions for Solving Two Classes of Fractional Differential Equations. Engineering Letters, 2022, 30(1): 1-6.

HEYDARI M, HOSSEINI S M, LOGHMANI G B, & GANJI D. Solution of strongly nonlinear oscillators using modified variational iteration method. International Journal of Nonlinear Dynamics in Engineering and Sciences, 2011, 3: 33-45.


  • There are currently no refbacks.